RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ural Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ural Math. J., 2018, Volume 4, Issue 1, Pages 43–55 (Mi umj54)  

Evaluation of some non-elementary integrals involving sine, cosine, exponential and logarithmic integrals: part II

Victor Nijimbere

School of Mathematics and Statistics, Carleton University, Ottawa, Ontario, Canada

Abstract: The non-elementary integrals ${Si}_{\beta,\alpha}=\int [\sin{(\lambda x^\beta)}/(\lambda x^\alpha)] dx,$ $\beta\ge1,$ $\alpha>\beta+1$ and ${Ci}_{\beta,\alpha}=\int [\cos{(\lambda x^\beta)}/(\lambda x^\alpha)] dx,$ $\beta\ge1,$ $\alpha>2\beta+1$, where $\{\beta,\alpha\}\in\mathbb{R}$, are evaluated in terms of the hypergeometric function $_{2}F_3$. On the other hand, the exponential integral ${Ei}_{\beta,\alpha}=\int (e^{\lambda x^\beta}/x^\alpha) dx,$ $\beta\ge1,$ $\alpha>\beta+1$ is expressed in terms of $_{2}F_2$. The method used to evaluate these integrals consists of expanding the integrand as a Taylor series and integrating the series term by term.

Keywords: Non-elementary integrals, Sine integral, Cosine integral, Exponential integral, Logarithmic integral, Hyperbolic sine integral, Hyperbolic cosine integral, Hypergeometric functions.

DOI: https://doi.org/10.15826/umj.2018.1.004

Full text: PDF file (156 kB)
Full text: https:/.../109
References: PDF file   HTML file

Bibliographic databases:

Language:

Citation: Victor Nijimbere, “Evaluation of some non-elementary integrals involving sine, cosine, exponential and logarithmic integrals: part II”, Ural Math. J., 4:1 (2018), 43–55

Citation in format AMSBIB
\Bibitem{Nij18}
\by Victor~Nijimbere
\paper Evaluation of some non-elementary integrals involving sine, cosine, exponential and logarithmic integrals: part II
\jour Ural Math. J.
\yr 2018
\vol 4
\issue 1
\pages 43--55
\mathnet{http://mi.mathnet.ru/umj54}
\crossref{https://doi.org/10.15826/umj.2018.1.004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=MR3848663}
\elib{http://elibrary.ru/item.asp?id=35339281}


Linking options:
  • http://mi.mathnet.ru/eng/umj54
  • http://mi.mathnet.ru/eng/umj/v4/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Ural Mathematical Journal
    Number of views:
    This page:147
    Full text:30
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020